Second Order Impulsive Retarded Differential Inclusions with Nonlocal Conditions
Hernán R. Henríquez,
Marcos Rabelo and
Luciana Vale
Abstract and Applied Analysis, 2014, vol. 2014, 1-16
Abstract:
In this work we establish some existence results for abstract second order Cauchy problems modeled by a retarded differential inclusion involving nonlocal and impulsive conditions. Our results are obtained by using fixed point theory for the measure of noncompactness.
Date: 2014
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2014/131379.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2014/131379.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:131379
DOI: 10.1155/2014/131379
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().